# SDR CALA2013092091289

- Difficulty date: September 19, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 81,071 hours, 24,664 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR POWER RESERVOIR CABLE TRAVEL CHECK NOT WITHIN LIMITS.  ADJUSTED CABLE TRAVEL IAW AMM 52-11-36.  INSTALLED L4 DOOR POWER RESERVOIR BOTTLE IAW AMM 52-11-30.
